| Catalog Number |
TG5412045 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports.
Event or Problem Description
It was reported that during the procedure, the resistance was encountered when inserting the subject coil into the microcatheter hub and in the catheter shaft.During retraction, the subject coil was fractured off in the microcatheter.Therefore, the subject coil was replaced with a new coil as the procedure was completed without clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil got stuck and fractured in the microcatheter (sl-10) during the procedure.Additional information provided by the customer indicated that no anomalies were noted to the subject coil during initial inspection and preparation, device preparation was performed as per the dfu, continuous flush was maintained throughout the procedure, the tortuosity of the anatomy was mild, and the fracture occurred when transferring the coil into the microcatheter through the introducer sheath.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.